To request a PDF of articles, please send e-mail to

[11.] M.-C. Lai, K. C. Ong and M.-C. Shiue, Convergence of the MAC scheme for the Stokes/Darcy coupling problem, preprint.

[10.] C.-H. Hsia and M.-C. Shiue, On the long-time stability of a temporal discretization scheme for the three dimensional viscous primitive equations, preprint.

[9.] C.-H. Hsia, C.Y. Jung, T.B. Nguyen and M.-C. Shiue, On time periodic solutions, asymptotic stability and bifurcations of Navier-Stokes equations, Numerische Mathematik, to appear.

[8.] C.-H. Hsia and M.-C. Shiue, Time-periodic solutions of the Primitive equations for large-scale moist atmosphere: Existence and Stability, Applicable Analysis, volume 94, no. 9, 1926-1963, 2015.

[7.] C.-H. Hsia and M.-C. Shiue, On the asymptotic stability analysis and the existence of time-periodic solutions of the Primitive equations, Indiana University Mathematics Journal, volume 62, No. 2, 403-441, 2013.

[6.] A. Bousquet, M. Petcu, M.-C. Shiue, R. Temam and J. Tribbia, Boundary conditions for limited area models based on the shallow water equations, Communications in Computational Physics, volume 14, no. 3, 664-702, 2013.

[5.] Lun-Ji Song, Gung-Min Gie, and M.-C. Shiue, Interior penalty discontinuous Galerkin methods with implicit time-integration techniques for nonlinear parabolic equations, Numerical Methods for Partial Differential Equations, volume 29, No. 4, 1341-1366, 2013.

[4.] M.-C. Shiue, An initial boundary value problem for one-dimensional shallow water magnetohydrodynamics in the solar tachocline, Nonlinear Analysis Series A: Theory, Methods & Applications, volume 76, 215-228, 2013.

[3.] Q.S. Chen, M.-C. Shiue, R. Temam and J. Tribbia, Numerical Approximation of the inviscid 3D Primitive Equations in a limited domain, ESAIM-Mathematical Modelling and Numerical Analysis, volume 46, no. 3, 619-646, 2012.

[2.] M.-C. Shiue, J. Laminie, R. Temam and J. Tribbia, Boundary value problems for the shallow water equations with topography, Journal of Geophysical Research-Oceans, vol. 116, C02015, 22 PP., 2011.

[1.] Q.S. Chen, M.-C. Shiue and R. Temam, the Barotropic Mode for the Primitive Equations, Journal of Scientific Computing, Vol. 45, No. 1-3, 167-199, 2010.


?2010 Ming-Cheng Shiue | Website templates by styleshout | Valid CSS | XHTML